MAUDE Adverse Event Report: STRYKER GMBH FIXOS CANNULATED SCREWDRIVER T20, AO FITTING; SCREW, FIXATION, BONE

STRYKER GMBH FIXOS CANNULATED SCREWDRIVER T20, AO FITTING; SCREW, FIXATION, BONE
Catalog Number 705211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: ¿breakage of the cannulated torx 20 screwdriver from the fixos 5.0 mm screw system.The surgical procedure was successfully completed using a second screwdriver from the instrument tray.¿.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the device inspection.The device inspection revealed the following: as received condition, the device is broken off at its tip.No fragments were returned for evaluation.The fracture face is diagonal which indicates high lateral stress.The view of the fracture face is typical of a brittle overload fracture (smooth surface, absence of ductile deformation).It can therefore be concluded that too much torsional and lateral forces while inserting the screw caused mechanical overload and ultimately breakage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The event was caused by excessive external forces applied during use.If more information is provided, the case will be reassessed.

Brand Name
FIXOS CANNULATED SCREWDRIVER T20, AO FITTING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24559416
Report Number0008031020-2026-00417
Device Sequence Number15819278
Product Code HWC
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705211
Device Lot Number1642AB
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown